Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Take all medicine but blood pressure is still very high. Suggest?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
My blood pressure is still very high 165/95 and up to 175/100

I take all medicine.

I am a monthly prepaid subsciber

Kindly XXXXXXX
Posted Wed, 14 Aug 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Anil Grover 1 hour later
Hi XXXXXXX ..

Welcome to the health care magic

You did not mentioned what medicines are you taking regularly.
Your reading of blood pressure is definitely high.
You need to change the medicine or needed to add another.
So please contact your local physician.
Meanwhile you need some lifestyle changes also like salt restriction, avoid stress , eat fresh fruit and vegetables, regular exercise.
These are some things that may control blood pressure.
Thanks for your time.
Above answer was peer-reviewed by
 
Follow-up: Take all medicine but blood pressure is still very high. Suggest? 16 minutes later
Current drugs

T Metformin 500 mg, 2 x 3rd
T Losartan / Hydroclorthiazide 50
mg/12, 5 mg, 1 x 1.
T Mindiab 5 mg, 1 x 1.
Felodipine 10 mg, 1 x 1.
Januvia 100 mg, 1 x 1.
Simvastatin 20 mg, 1 x 1.
Trombyl 75 mg, 1 x 1.
Emconcor 2.5 mg, 1 x 1.
Levaxin 50 mcg, 1 x 1.


These are the drugs I take.

Kindly XXXXXXX
 
 
Answered by Dr. Anil Grover 8 hours later
hi
currently you are using losartan , hydrochlorthiazide , felodipine, and bisoprolol for hypertension, still B.P is not controlled , so you have to search for causes which rise the B.P.
whether you are using any steroids , pain killers and excess salt intake , which can rise your B.P.
so consult your doctor and evaluate , you can increase your emconcor up to 5mg twice daily after your doctor advice.
thank you.
Above answer was peer-reviewed by
 
Follow-up: Take all medicine but blood pressure is still very high. Suggest? 2 hours later


Thanks a lot for your good advice,

Kind regards
XXXXXXX Smeds
 
 
Answered by Dr. Anil Grover 1 hour later
thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor